# SDR UIE2002F00002

- Difficulty date: June 16, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK-AT TOP OF CLIMB ALL MAIN DECK FIRE WARNING LIGHTS ("A" AND "B" LOOPS) ILLUMINATED AT THE SAME TIME.  AFTER 4 MINUTES ALL LIGHTS EXTINGUISHED SIMULTANEOUSLY.  LOAD MASTER WENT DOWN TO THE MAIN DECK AND VERIFIED THAT NO FIRE WAS PRESENT.  CREW DECIDED TO RETURN TO RMS.  SYSTEM WAS TROUBLESHOT PER WDM.  CLEANED CONNECTORS ON TEST PANEL, CHECKED CONNECTOR ON NR 1 A & B SMOKE DETECTOR.  CHECKED CONNECTORS FOR CLEANLINESS AND FOUND OK.  SYSTEM TEST NORMAL.  AIRCRAFT OK FOR SERVICE.
